Open Access iconOpen Access

ARTICLE

Frenet Curve Couples in Three Dimensional Lie Groups

Osman Zeki Okuyucu*

Department of Mathematics, Faculty of Science and Arts, Bilecik ¸Seyh Edebali University, Bilecik, Turkey

* Corresponding Author: Osman Zeki Okuyucu. Email: email

(This article belongs to this Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)

Computer Modeling in Engineering & Sciences 2022, 133(3), 653-671. https://doi.org/10.32604/cmes.2022.021081

Abstract

In this study, we examine the possible relations between the Frenet planes of any given two curves in three dimensional Lie groups with left invariant metrics. We explain these possible relations in nine cases and then introduce the conditions that must be met to coincide with the planes of these curves in nine theorems.

Keywords


Cite This Article

Okuyucu, O. Z. (2022). Frenet Curve Couples in Three Dimensional Lie Groups. CMES-Computer Modeling in Engineering & Sciences, 133(3), 653–671.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1373

    View

  • 827

    Download

  • 1

    Like

Share Link